Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

New happy antidepressant

Premium Questions

Dr. Shubham Mehta MD

what is the best depression medicine that doesn't cause weight gain but weight loss , anxiety , and panic attacks and mood swings one that can make you feel happy and normal. ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

dysfunction from antidepressants? My bf used to have a small, not-frequent errection problem always. However after starting antidepressants his problem became worse. Now he almost never has an erection ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Neel Kudchadkar MD

't pick myself up as I used to and be happy self. I tried to avoid people and my significant other because ... feel rarely happy and guilty about it. I did go to my regular doctor last year since I had period... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)
Dr. Srikanth Reddy MD

, and the fact that my dctor doesnt listen to me when i tell him that the current anti-depressants arnt working ... that will bring me back into the happy, playful, energetic . funny person i was so long ago... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.      Ashish Mittal MD

serious side effects.i have learnt that depression patients discontinue some sort of antidepressants because of weight gain problem but i will be more than happy if i can gain some weight as that shall ... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)

Public Forum Discussions

Dr.  Abhishek Kapoor MD

but terrified of taking the magic happy pill . Should i ask my G.P. about antidepressants? I m scared of being humiliated by being turned down or referred to a psychiatrist. I don t know how... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

the best day of my life. I was 4 months pregnant. We were so happy, finally everything in life I wanted ... losing time with my son by being overwhelmed and my mind in other places.please tell me an... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.     Chintan Solanki MD

of antidepressants, and with both iv suffered bad experience with them. Iv been like this for a number of years and it seams to me that I get worse every year. I just want to be happy and strong again. ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.    Muhammad Sareer Khalil MD

I have been taking antidepressants and Thyroid medications for over 25 years. How do the two ... answer this question for me in lay terms, I would be very happy to hear your answers. Thanks so much ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

I think I have been fighting depression for about 5 yrs now. n im so tired of crying of hating myself, I don t want antidepressants. I try to do things that make me happy n I really do have ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Mobile Questions and Answers

Dr. Chintan Solanki MD

Yes take care that manic episodes may come with only treatment of anti depressant. Mood stabilizer like valproate ,lithium or lamotrigine needed to cover anti depressant induced mania.

Dr.     Suresh Heijebu MD

no,there are not available as otc

Dr. Muhammed Aslam MD

Hello dear, welcome to HCM forum. It is better to avoid, as both are CNS depressants, and combined uses causes added depression. Hope this will answer your query. Thank you.